# SDR HALA2016030600074

- Difficulty date: March 6, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 24,749 hours, 3,997 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PACK 2 OVERHEAT SHUTDOWN, PACK 2 AFTER COOLING RESET, PACK 2 OPS NORMAL, RT REGULAR FAULT STILL DISPLAYED ON ECAM.  REPLACED NR 2 FLAP INLET ACTUATOR IAW AMM 21-53-51, NO HELP.  FWD TO MEL 21-53-04.  VERIFIED TO BE IN FULL OPEN POSITION, DMI 54818, PLACARD AND TAB INSTALLED ACTUATOR, RAM A OFF 33-2153-9-0005, 03165, ON 33-2153-9-0005 01651.
